# SDR ZW0A0200701

- Difficulty date: January 15, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 27,858 hours, 13,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606002SMI
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT ROWS 7, 8, 9, 19, 27, 29, AND 31.  REPLACED THE LAMP ASSEMBLY/MODULE AT EACH LOCATION.  CHECK-C 9-10-01 STL.  --CLOSED--
